On the Barlow-Yor inequalities for local time
Séminaire de probabilités de Strasbourg, Volume 21 (1987), pp. 218-220.
@article{SPS_1987__21__218_0,
     author = {Davis, Burgess},
     title = {On the {Barlow-Yor} inequalities for local time},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {218--220},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {21},
     year = {1987},
     mrnumber = {941985},
     zbl = {0617.60041},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1987__21__218_0/}
}
TY  - JOUR
AU  - Davis, Burgess
TI  - On the Barlow-Yor inequalities for local time
JO  - Séminaire de probabilités de Strasbourg
PY  - 1987
SP  - 218
EP  - 220
VL  - 21
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1987__21__218_0/
LA  - en
ID  - SPS_1987__21__218_0
ER  - 
%0 Journal Article
%A Davis, Burgess
%T On the Barlow-Yor inequalities for local time
%J Séminaire de probabilités de Strasbourg
%D 1987
%P 218-220
%V 21
%I Springer - Lecture Notes in Mathematics
%U http://www.numdam.org/item/SPS_1987__21__218_0/
%G en
%F SPS_1987__21__218_0
Davis, Burgess. On the Barlow-Yor inequalities for local time. Séminaire de probabilités de Strasbourg, Volume 21 (1987), pp. 218-220. http://www.numdam.org/item/SPS_1987__21__218_0/

[1] Barlow, M.T. Continuity of Local Times for Lévy Processes. Zeitschrift. für Wahr. 69, 23-35, 1985. | MR | Zbl

[2] Barlow, M.T., and Yor, M. (Semi-) Martingale inequalities and local times. Zeitschrift für Warh. 55, 237-254, 1981. | MR | Zbl

[3] Barlow, M.T., and Yor, M. Semimartingale inequalities via the Garsia-Rodermich-Rumsey lemma, and applications to local times. Journal Funct. Anal. 49, 198-229, 1982. | MR | Zbl

[4] Burkholder, D.L. Exit times of Brownian Motion, Harmonic Majorization, and Hardy Spaces. Advances in Math. 26, 182-205, 1977. | MR | Zbl

[5] Durrett, R. Brownian motion and martingales in analysis. Wadsworth, NY, 1985. | MR | Zbl

[6] Trotter, H.F.. A property of Brownian motion paths. Ill. J. Math. 2. 425-433, 1985. | MR | Zbl